Alert archive / New Mexico / Special Weather Statements in 2014

Special Weather Statement, NWS Albuquerque, NM

July 26, 2014Union County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jul 26, 2014, 7:21 PM MDT for Union County, New Mexico. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2014, 7:21 PM MDT (01:21 UTC)
Expired
Jul 26, 2014, 8:00 PM MDT
In force
39 min
Issued by
NWS Albuquerque, NM

County Union County, NM

The radar

The Amarillo radar (KAMA), 203 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3208 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WWUS85 KABQ 270121
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT SAT JUL 26 2014

NMZ530-270200-
UNION COUNTY-
721 PM MDT SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 800
PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLAYTON LAKE STATE PARK...OR ABOUT 13 MILES
NORTHWEST OF CLAYTON...MOVING EAST AT 5 TO 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SENECA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3668 10304 3643 10320 3656 10339 3670 10332
TIME...MOT...LOC 0121Z 289DEG 5KT 3662 10327

$$

CA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 26, 5:55 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 26, 5:55 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT SAT JUL 26 2014

.AVIATION...
00Z TAF CYCLE
A GREAT DEAL OF CONFLICTING MODEL GUIDANCE FOR THE OVERNIGHT
PERIOD LED TO A LOWER CONFIDENCE FORECAST FOR PRECIP ACTIVITY
AFTER SUNSET. CURRENTLY...VIGOROUS SLOW-MOVING CONVECTION IN A
BROKEN LINE STRUCTURE ALL ALONG THE CENTRAL MT CHAIN TO THE HIGH
PLAINS WILL FOCUS THE MAIN AVIATION IMPACT THRU SUNSET. OTHER MORE
SCATTERED ACTIVITY IN WESTERN NM WILL DRIFT TO THE NORTHWEST. HOT
TEMPS AND DRIER LOW LEVELS WILL FAVOR GUSTY AND ERRATIC OUTFLOW
WINDS. THE BIG WILD CARD IS HOW OUTFLOW BOUNDARY INTERACTIONS
WILL FORCE CONVECTION THROUGH THE REMAINDER OF THE EVENING AND
PERHAPS INTO THE VERY EARLY MORNING HOURS. THE POTENTIAL EXISTS
FOR MUCH OF THE AREA ALONG AND NORTH OF I-40 TO SEE AT LEAST
SHOWERS THROUGH ABOUT 08Z SO HELD ONTO MANY AREAS OF VCSH. MID
LEVEL CLOUDS WILL LINGER BEYOND THIS PERIOD THRU THE MORNING
BEFORE THE NEXT ROUND OF CONVECTION FIRES UP ALONG A FRONTAL
BOUNDARY SLIDING SOUTHWEST OVER THE PLAINS. THIS ACTIVITY WILL
BE LOCALLY STRONG WITH HEAVY RAIN AND GUSTY WINDS...ESPECIALLY
IN THE NORTHEAST PLAINS AFTER 20Z.

GUYER

&&

.PREV DISCUSSION...348 PM MDT SAT JUL 26 2014...
.DISCUSSION...
BIG DIFFERENCE IN SUBSIDENCE INVERSION STRENGTH BETWEEN THIS
MORNINGS AND YESTERDAY MORNINGS SOUNDING TELLING THE STORY.
SIMILAR DEWPOINTS AND SFC HEATING RESULTING IN MUCH MORE CONVECTION
TODAY. BETTER/DEEPER MIXING ALSO ALLOWING TEMPERATURES TO RISE
A FEW DEGREES ABOVE FRIDAY. CLAYTON JUST HIT 100F BREAKING A DAILY RECORD
WITH TUCUMCARI ALREADY UP TO 103F AND ABQ SUNPORT AT 99F.

BACKDOOR FRONT STARTING TO PUSH INTO NORTHEAST COLORADO. THIS
FRONT WILL BECOME THE FOCUS FOR NUMEROUS SHOWERS AND THUNDERSTORMS
FROM THE NORTHERN MOUNTAINS EAST TO THE NORTHEAST HIGHLANDS AND
PLAINS SUNDAY AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS
LIKELY FROM THE EAST SLOPES OF THE SANGRE DE CRISTOS EASTWARD TO
THE TX BORDER AS STORM MOTION IS VERY LIGHT TO NIL AND PWATS IN
THE 1.25-1.50" RANGE. ISSUED FLASH FLOOD WATCH FROM THE EAST
SLOPES OF THE SANGRES EAST THROUGH THE FAR NORTHEAST HIGHLANDS AND
PLAINS. SYNOPTIC SCALE ELY SFC/LOW LEVEL FLOW SUNDAY FORENOON
WILL HELP TRANSPORT MOISTURE WEST INTO CENTRAL AND WRN NM AHEAD OF
THE FRONT...HELPING TO GET SHOWERS AND STORMS GOING IN THESE AREAS
AS WELL. FRONT WILL PLOW THROUGH THE CANYONS OF THE CENTRAL
MOUNTAIN CHAIN EARLY SUNDAY EVENING. A PERIOD OF STRONG EAST
WINDS INTO THE MIDDLE RIO GRANDE VALLEY IS LIKELY AN HOUR OR TWO
PRIOR TO SUNSET CONTINUING THROUGH AT LEAST MIDNIGHT.

LOW LEVEL ELY FLOW CONTINUES TO TRANSPORT LOW LEVEL MOISTURE IN ON
MONDAY. MOST SHOWER AND STORM ACTIVITY WILL SHIFT TO AREAS WEST
OF THE EASTERN PLAINS. 12Z AND 18Z NAM12 BOTH INDICATING THAT AN
MCS WILL DEVELOP OVER THE CENTRAL AND NORTHEAST HIGHLANDS MONDAY
EVENING...THEN SLOWLY PROPAGATE EWD MONDAY NIGHT/TUESDAY MORNING.

A MORE TYPICAL ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS
ANTICIPATED TUESDAY AFTERNOON AND EVENING. NO DISCERNIBLE LARGE SCALE
FORCING TO HELP THINGS BUT PLENTY OF RESIDUAL MOISTURE AND
RELATIVELY LOW HEIGHTS. GFS SHIFTS MOST ACTIVITY TO CENTRAL
MOUNTAIN CHAIN EWD WEDNESDAY THROUGH FRIDAY. UPPER HIGH CONTINUES
TO DRIFT WWD AND WITH SLY TO SELY SFC FLOW...COULD GET STRONG
STORMS EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY THROUGH AT
LEAST SATURDAY.

33

&&

.FIRE WEATHER...
STUBBORN UPPER LEVEL HIGH STILL CENTERED OVER NEW MEXICO WITH
MONSOON PLUME WEST OF STATE. TODAYS ROUND OF WETTING RAIN TO FAVOR
NORTHERN AND WESTERN ZONES. A PATTERN CHANGE WILL BE IN THE WORKS
STARTING SUNDAY AS THE UPPER RIDGE AMPLIFIES OVER THE WESTERN
STATES...AN UPPER LOW CROSSES THE GREAT LAKES...AND A VIGOROUS BACK
DOOR FRONT MOVES THE EASTERN PLAINS. CHANCES FOR PRECIPITATION
INCREASE ESPECIALLY NORTH AND EAST. THIS AMPLIFIED PATTERN WILL
PERSIST THROUGH THE WORK WEEK SUPPORTING SEVERAL MOIST INTRUSIONS
FROM THE EAST AND A GENERAL UPTICK IN THE WETTING RAIN PATTERN.

SLOW MOVING THUNDERSTORMS WILL PERSIST ACROSS THE WEST AND NORTH
THIS AFTERNOON AND INTO THE EVENING. PRECIPITATION FOOTPRINTS WILL
BE RELATIVELY SMALL. OVERNIGHT RH RECOVERIES TO BE GOOD IN THESE
AREAS WITH FAIR RECOVERIES OVER PORTIONS OF THE NORTHWEST
PLATEAU...THE CENTRAL VALLEYS AND EASTERN HIGHLANDS.

SUNDAY WILL BE A MORE ACTIVE DAY AS THE BACK DOOR FRONT MOVES WELL
INTO THE NORTHEAST PLAINS AND REACHING THE CENTRAL MOUNTAINS BY LATE
MORNING. HEAVY RAIN IS POSSIBLE OVER THE NORTHERN MOUNTAINS AND
NORTHEAST PLAINS. GAP WINDS WILL DEVELOP BY MID DAY THEN STRENGTHEN
BY LATE AFTERNOON AND EARLY EVENING...USHERING LOW LEVEL MOISTURE
INTO THE CENTRAL THEN WESTERN ZONES WITH COOLER TEMPERATURES
STATEWIDE. OVERNIGHT RH RECOVERIES TO IMPROVE AS WELL WITH GOOD TO
EXCELLENT VALUES MOST LOCATIONS.

MOIST LOW LEVEL EAST TO SOUTHEAST WIND PERSISTS ON MONDAY AS THE
MONSOON PLUME MOISTENS UP A BIT AND EDGES TO THE EAST...SETTING UP
OVER EASTERN ARIZONA AND WESTERN NEW MEXICO. THIS WILL SUPPORTING
ANOTHER ROUND OF WETTING RAIN MOST LOCATIONS ON MONDAY...WITH THE
EAST CENTRAL PLAINS SEEING THE LEAST ACTIVITY.

THE REMAINDER OF THE WORK WEEK WILL STAY RELATIVELY ACTIVE WITH
ANOTHER FRONT INTO THE NORTHEAST ON WEDNESDAY AND PERSISTENT MOIST
LOW LEVEL FLOW THURSDAY INTO FRIDAY. TEMPERATURES TO REMAIN NEAR
NORMAL OR BELOW ACROSS THE EAST.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
THE FOLLOWING ZONES...NMZ515-527-528-530-531.

&&
Hazardous weather outlook, Jul 26, 5:35 AM MDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 AM MDT SAT JUL 26 2014

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
535 AM MDT SAT JUL 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO FAVOR NORTHERN
AND WESTERN NEW MEXICO...ESPECIALLY THE NORTHERN MOUNTAINS AND
NORTHEAST. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING
GUSTY WINDS...SMALL HAIL...AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN INCREASE IN STORMS IS EXPECTED SUNDAY...ESPECIALLY IN THE
NORTHEASTERN QUADRANT OF NEW MEXICO WHERE STORMS WILL PRODUCE
LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLOODING...SMALL
HAIL...AND GUSTY WINDS IN EXCESS OF 50 MPH.

ANOTHER INCREASE IN SHOWERS AND STORMS IS THEN EXPECTED DURING THE
MIDDLE TO LATTER PARTS OF NEXT WEEK WITH THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND FLOODING REPORTS TO
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA
THE WEB AT WEATHER.GOV/ABQ. SPOTTERS CAN ALSO SUBMIT WEATHER REPORTS
AND PHOTOS TO OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M
W X.

In the hours before

Special weather statement, Jul 26, 5:55 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
555 PM MDT SAT JUL 26 2014

NMZ532-270030-
EASTERN SAN MIGUEL COUNTY-
555 PM MDT SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN MIGUEL COUNTY
THROUGH 630 PM MDT...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF VARIADERO...OR ABOUT 27 MILES
NORTHEAST OF SANTA ROSA.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN
SAN MIGUEL COUNTY NEAR STATE ROAD 104 SOUTH OF VARIADERO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3522 10435 3522 10453 3534 10449 3534 10439
TIME...MOT...LOC 2354Z 015DEG 1KT 3528 10444

CA
Special weather statement, Jul 26, 6:32 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
632 PM MDT SAT JUL 26 2014

NMZ524-270100-
SOUTH CENTRAL HIGHLANDS-
632 PM MDT SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN VALENCIA...
SOUTHWESTERN TORRANCE AND NORTHEASTERN SOCORRO COUNTIES THROUGH 700
PM MDT...

AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ABO...OR ABOUT 31 MILES
SOUTHWEST OF ESTANCIA...MOVING WEST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHEASTERN VALENCIA...EXTREME SOUTHWESTERN TORRANCE AND
NORTHEASTERN SOCORRO COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3421 10651 3443 10655 3447 10651 3447 10628
      3432 10625
TIME...MOT...LOC 0031Z 078DEG 10KT 3437 10636

CA
Special weather statement, Jul 26, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
721 PM MDT SAT JUL 26 2014

NMZ530-270200-
UNION COUNTY-
721 PM MDT SAT JUL 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 800
PM MDT...

AT 718 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLAYTON LAKE STATE PARK...OR ABOUT 13 MILES
NORTHWEST OF CLAYTON...MOVING EAST AT 5 TO 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...SENECA.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3668 10304 3643 10320 3656 10339 3670 10332
TIME...MOT...LOC 0121Z 289DEG 5KT 3662 10327

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:32 PM MDTSpecial Weather StatementABQTorrance28 min
Jul 26, 7:45 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 26, 8:11 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 26, 9:07 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval113 min
Jul 27, 12:19 PM MDTAreal Flood AdvisoryABQColfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos116 min
Jul 27, 1:17 PM MDTAreal Flood AdvisoryABQSanta Fe118 min
Jul 27, 1:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Jul 27, 1:33 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval3 hr
Jul 27, 1:36 PM MDTSpecial Weather StatementABQSanta Fe24 min
Jul 27, 1:38 PM MDTSpecial Weather StatementABQCatron37 min
Jul 27, 1:44 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 27, 2:02 PM MDTSpecial Weather StatementABQSanta Fe28 min
Jul 27, 2:07 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe113 min
Jul 27, 2:11 PM MDTSpecial Weather StatementABQ34 min
Jul 27, 2:23 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe3 hr
Jul 27, 2:25 PM MDTSpecial Weather StatementABQCatron35 min
Jul 27, 2:45 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval2 hr
Jul 27, 2:53 PM MDTAreal Flood AdvisoryABQColfax112 min
Jul 27, 3:13 PM MDTSpecial Weather StatementABQ32 min
Jul 27, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 27, 3:48 PM MDTSpecial Weather StatementABQValencia27 min
Jul 27, 4:03 PM MDTAreal Flood AdvisoryABQSandoval117 min
Jul 27, 4:11 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jul 27, 4:19 PM MDTSpecial Weather StatementABQColfax26 min
Jul 27, 4:46 PM MDTFlash Flood WarningABQColfax119 min
Jul 27, 5:01 PM MDTFlash Flood WarningABQSandoval3 hr
Jul 27, 5:31 PM MDTAreal Flood AdvisoryABQColfax119 min
Jul 27, 5:48 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe117 min

Nearby

Special Weather Statements in New Mexico, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.